# SDR 29GA2019112200001

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 40,543 hours, 44,623 cycles
- Engine: Ge CT79B
- System (JASC): 2310 · HF Communications System
- Part: Vhf Comm
- Part number: 6226520009
- Part serial: 15376
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0144 BIM/FLL REPORT: DURING FLIGHT LOST RADIO COM 2 AFTER LANDING BECAME INTERMITTENT CAPTAIN DECLARED AN EMERGENCY. CORRECTIVE ACTION: R/R #2 COM CONTROL UNIT IAW SAAB M/M 23-11-10-04-3. OPS CHECK GOOD
